BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
On minimizing a quadratic function on Stiefel manifold

Participants in the publication
M. Dodig (Author)
Dep. Matemática
CEAFEL-Ciências - Centro de Análise Funcional, Estruturas Lineares e Aplicações-Ciências
M. Stosic (Author)
J. Xavier (Author)

Scope
International

Refereeing
Yes

Date of Publication
2015

Where published
LINEAR ALGEBRA AND ITS APPLICATIONS

Publication Identifiers
ISSN - 0024-3795

Volume
475

Starting page
251
Last page
264


Export

APA
M. Dodig, M. Stosic, J. Xavier, (2015). On minimizing a quadratic function on Stiefel manifold. LINEAR ALGEBRA AND ITS APPLICATIONS, 475, 251-264. ISSN 0024-3795. eISSN .

IEEE
M. Dodig, M. Stosic, J. Xavier, "On minimizing a quadratic function on Stiefel manifold" in LINEAR ALGEBRA AND ITS APPLICATIONS, vol. 475, pp. 251-264, 2015.

BIBTEX
@article{14694, author = {M. Dodig and M. Stosic and J. Xavier}, title = {On minimizing a quadratic function on Stiefel manifold}, journal = {LINEAR ALGEBRA AND ITS APPLICATIONS}, year = 2015, pages = {251-264}, volume = 475 }